MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48; HIP ACETABULAR SHELL
Catalog Number 01.26.45.0048
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2019, lot 161590: (b)(4) items manufactured and released on 14-jun-2016.Expiration date: 2021-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director.Acetabular component revision surgery in a (b)(6) year old woman.Radiographic image provided shows the presence of bone quality alterations and areas of reduced bone density in the proximal part of the acetabulum.The result of this situation was a cup loosening with consequent instability of the joint.Aseptic loosening is a possible literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The cause of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed due to cup mobilization, 2 years and 4 months after primary.The cup has been replaced with double mobility system, inlay and head have been replaced as well.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8508149
Report Number3005180920-2019-00270
Device Sequence Number11202909
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2021
Device Catalogue Number01.26.45.0048
Device Lot Number161590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight95